# SDR DBCA2016112600007

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N209CM
- Make and model: Beech B200
- Aircraft serial: BB1613
- Aircraft time: 10,036 hours, 12,271 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 903800023
- Part serial: 14273
- Condition: Failed
- Location: Bleed Sys
- Part time: 10,036 hours, 12,271 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER TAKEOFF RIGHT SIDE BLEED AIR ANNUNCIATOR CAME ON DURING FLIGHT.   CREW RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.  TROUBLESHOT AND FOUND BLEED AIR PRESSURE SWITCH FAILED.  REPLACED THE SWITCH, OPS CHECKED GOOD.
